Seguir
W. A. Zuniga-Galindo
Título
Citado por
Citado por
Año
Pseudodifferential equations over non-Archimedean spaces
WA Zúñiga-Galindo
Springer, 2016
772016
Parabolic equations and Markov processes over p-adic fields
WA Zúñiga-Galindo
arXiv preprint math-ph/0612033, 2006
742006
Ultrametric pseudodifferential equations and applications
AY Khrennikov, SV Kozyrev, WA Zúñiga-Galindo
Cambridge University Press, 2018
69*2018
Zeta functions for analytic mappings, log-principalization of ideals, and Newton polyhedra
W Veys, W Zuniga-Galindo
Transactions of the American Mathematical Society 360 (4), 2205-2227, 2008
622008
Taibleson operators, p-adic parabolic equations and ultrametric diffusion
J Rodriguez-Vega, W Zúñiga-Galindo
Pacific Journal of Mathematics 237 (2), 327-347, 2008
592008
Fundamental solutions of pseudo-differential operators over -adic fields
WA Zuniga-Galindo
Rendiconti del Seminario Matematico della Università di Padova 109, 241-245, 2003
522003
Nonlocal operators, parabolic-type equations, and ultrametric random walks
LF Chacón-Cortes, WA Zúñiga-Galindo
Journal of Mathematical Physics 54 (11), 113503, 2013
452013
Local zeta functions and Newton polyhedra
WA Zuniga-Galindo
Nagoya Mathematical Journal 172, 31-58, 2003
432003
Igusa’s local zeta functions of semiquasihomogeneous polynomials
W Zúñiga-Galindo
Transactions of the American Mathematical society 353 (8), 3193-3207, 2001
372001
p-Adic elliptic quadratic forms, parabolic-type pseudodifferential equations with variable coefficients and Markov processes
OF Casas-Sánchez, WA Zúñiga-Galindo
P-Adic Numbers, Ultrametric Analysis, and Applications 6 (1), 1-20, 2014
352014
Parabolic type equations and Markov stochastic processes on adeles
SM Torba, WA Zúñiga-Galindo
Journal of Fourier Analysis and Applications 19 (4), 792-835, 2013
352013
Pseudo-differential equations connected with p-adic forms and local zeta functions
WA Zuniga-Galindo
Bulletin of the Australian Mathematical Society 70 (1), 73-86, 2004
312004
Elliptic pseudodifferential equations and Sobolev spaces over p-adic fields
JJ Rodríguez-Vega, WA Zúniga-Galindo
Pacific journal of mathematics 246 (2), 407-420, 2010
292010
On p-adic string amplitudes in the limit p approaches to one
M Bocardo-Gaspar, H Garcia-Compean, WA Zúñiga-Galindo
Journal of High Energy Physics 2018 (8), 1-23, 2018
262018
Ultrametric diffusion, exponential landscapes, and the first passage time problem
A Torresblanca-Badillo, WA Zúñiga-Galindo
Acta Applicandae Mathematicae 157 (1), 93-116, 2018
252018
The non-Archimedean stochastic heat equation driven by Gaussian noise
WA Zúñiga-Galindo
Journal of Fourier Analysis and Applications 21 (3), 600-627, 2015
242015
p-Adic open string amplitudes with Chan-Paton factors coupled to a constant B-field
H García-Compeán, EY López, WA Zúñiga-Galindo
Nuclear Physics B 951, 114904, 2020
232020
Pseudo-differential operators with semi-quasielliptic symbols over p-adic fields
J Galeano-Peñaloza, WA Zúñiga-Galindo
Journal of Mathematical Analysis and Applications 386 (1), 32-49, 2012
232012
Regularization of p-adic string amplitudes, and multivariate local zeta functions
M Bocardo-Gaspar, H García-Compeán, WA Zúñiga-Galindo
Letters in Mathematical Physics 109 (5), 1167-1204, 2019
222019
Local zeta functions supported on analytic submanifolds and Newton polyhedra
WA Zúñiga-Galindo
International Mathematics Research Notices 2009 (15), 2855-2898, 2009
222009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20